MathSciNet Relay Station
MathSciNet bibliographic data
MR1328378 (96h:58130) 58F15 (58A30)
Simić, Slobodan Lipschitz distributions and Anosov flows. Proc. Amer. Math. Soc. 124 (1996), no. 6, 1869–1877.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement